# SDR CALA2025070806312

- Difficulty date: July 6, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N62884
- Make and model: Boeing 737924ER
- Aircraft serial: 42203
- Aircraft time: 32,333 hours, 11,718 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 21FA407G
- Condition: Clogged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DUE TO #1 ENG WASH LAST NIGHT IN SFO.    PERFORMED ODOR IN THE CABIN CONDITIONAL INSPECTION PER AMM 05-51-26-800-801-C1. ENG RUNS AND PACK BURNOUT NO ODOR PRESENT. REMOVED & REPLACED LEFT & RIGHT RECIRCULATION AIR FILTERS.
